Advanced search
Start date
Betweenand

Márcio Colombo Fenille

CV Lattes


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Márcio Colombo Fenille in research grants and scholarships supported by FAPESP.

Scholarships in Brazil
FAPESP support in numbers * Updated August 08, 2020
Total / Available in English
2 / 2 Completed scholarships in Brazil

Associated processes
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations12
Cit./Article3.0
Data from Web of Science

FENILLE, MARCIO C.; NETO, OZIRIDE M.. ROOT PROBLEM FOR CONVENIENT MAPS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 36, n. 2, p. 327-352, . Web of Science Citations: 4. (07/05843-5)

FENILLE, MARCIO COLOMBO; MANZOLI NETO, OZIRIDE. Minimal Nielsen Root Classes and Roots of Liftings. Fixed Point Theory and Applications, . Web of Science Citations: 3. (07/05843-5)

FENILLE, MARCIO COLOMBO. MINIMIZING ROOTS OF MAPS INTO THE TWO-SPHERE. MATHEMATICA SCANDINAVICA, v. 111, n. 1, p. 92-106, . Web of Science Citations: 0. (07/05843-5)

FENILLE, MARCIO COLOMBO; MANZOLI NETO, OZIRIDE. Strong surjectivity of maps from 2-complexes into the 2-sphere. Central European Journal of Mathematics, v. 8, n. 3, p. 421-429, . Web of Science Citations: 5. (07/05843-5)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

FENILLE, Márcio Colombo. Raízes de aplicações de complexos 2-dimensionais em superfícies fechadas. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (07/05843-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: